skin-hair-icon
Sternon-s lotion side effects
I am using sternon-s lotion 32 ml for "nutritional psoriasis" as found by doctor. My left-had's middle fingure nail is having "pitting" and hence I am applying the lotion only on the nail. My entire body is itching. Does this happening for the side effect of the lotion or anything else? I am using since 3 days and taking "viterma capsule" also.
2056 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Not due to Medicine.. need to see.... Please send photos of the affected area for accurate diagnosis and treatment.. Consult for detailed information and prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Calosoft lotion side effects Exercise after l s c s Anti itch body lotion
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.